Open Access
March, 1962 Asymptotic Shapes of Bayes Sequential Testing Regions
Gideon Schwarz
Ann. Math. Statist. 33(1): 224-236 (March, 1962). DOI: 10.1214/aoms/1177704726


The large-sample limiting shapes of the Bayes sequential testing regions of composite hypotheses are found explicityly. The result obtained is related to the Sequential Probability Ratio Test in the same way taht the likelihood ratio statistic for composite hypotheses is related to the Ne7man-Pearson test for simple hypotheses


Download Citation

Gideon Schwarz. "Asymptotic Shapes of Bayes Sequential Testing Regions." Ann. Math. Statist. 33 (1) 224 - 236, March, 1962.


Published: March, 1962
First available in Project Euclid: 27 April 2007

zbMATH: 0158.36704
MathSciNet: MR137226
Digital Object Identifier: 10.1214/aoms/1177704726

Rights: Copyright © 1962 Institute of Mathematical Statistics

Vol.33 • No. 1 • March, 1962
Back to Top